Author Topic: Insomnia My Old Friend  (Read 19718 times)

Debbie B

  • Guest
Re: Insomnia My Old Friend
« Reply #60 on: February 14, 2013, 09:53:08 AM »
I think the first poster said she was taking estrogen...are you taking progesterone to balance that? You really need to. Estrogen makes your heart race and progesterone calms you down and helps you sleep. And Brooklyn tina...maybe you could try progestetone cream. I only use progesterone cream last half of cycle after ovulation. It balances the estrogen and helps me sleep. I have noticed a big difference. I don't take estrogen at all. Get it froma  compounding pharmacy in Canada or you can buy it online in the US. I use Allvia Progensa cream 1 pump which is 20 mgs from days 14-26. I think it has helped eyes too. I find that during ovulation or high estrogen time, my eyes are the worst. Estrogen is inflammatory and progesterone is anti inflammatory.

SonicEm

  • Guest
Re: Insomnia My Old Friend
« Reply #61 on: February 14, 2013, 06:13:44 PM »
Just an update to those interested:

I actually did end up taking a course of Progesterone - way back in Jan 22-24, just 3 times. It did the trick! I've been sleeping well ever since.

I really don't know why I started sleeping again! I am seeing a naturopathic doc who did a urine test for all my hormones. We will attempt to balance them! Hoping for the best. I also am going to try a different kind of progesterone - a cream. And also the timing - will need to tweak that. But my health is greatly improved!!!

anabanana

  • Full Member
  • ***
  • Posts: 211
Re: Insomnia My Old Friend
« Reply #62 on: March 19, 2013, 11:31:44 AM »
Tonight my pulse got up to 187. I am terrified. I don't have heart disease. WTF is happening to me?

I'm in Brooklyn but not a sports fan. I loved Friday night lights tho!

I'm so scared I think I might have had a heart attack?!? I have an EKG app on my iPhone. I'm not on any meds right now except Advil and mucinex.

I'm freaked out.


Mucinex makes my heart pound!  It raises my blood pressure (and I have really low bp).   I don't take it, ever because of that.  Try discontinuing it if you can, to see if you feel any difference.

Wow, I thought it was just me being anxious about the mucinex, it made my heart pound, like an anxiety attack I've never ever had in my life,  wonder why...good to know I am not the only one...
Focal lymphocytic sialadenitis less than 1 focus, Dry everything, Neuro symptoms, Muscle weakness, Fasciclations, High inflammatory CRP,Tremor,Balance issues,Dizziness.
Take vit-D3, fish omegas, calcium, magnesium w/B6, B12, Restasis, Systane Drops, Seronegative

SonicEm

  • Guest
Re: Insomnia My Old Friend
« Reply #63 on: May 28, 2013, 12:59:40 PM »
So just an update  - I've been off most HRT including progesterone for a month now. Just tapering off the estrogen (down to .05 from .075). I'm also off Synthroid as an experiment with my Endo's blessings. I'm in a transition for sure as one day to the next my symptoms are different. Yesterday I had bad brain fog, today better. I've gained 3 lbs. and am feeling more sluggish - most likely the thyroid.

And insomnia? I've been sleeping mostly well for the past few weeks after having severe insomnia for at least 2 months. Again, don't know why. Before I always slept better AFTER I took the progesterone and then stopped it. For March and April I was taking progesterone orally every day, along with the full complement of HRT (DHEA, testosterone, progesterone and estrogen). That's when the heart pounding started and it hasn't let up until the past week or so. My cardio doc can't find anything physically wrong. So he wants me to try getting off the HRT and see what that does. At least I'm off the Propanalol.

Our bodies are just so complicated! It's always something.

Thanks for all your good feedback!

anabanana

  • Full Member
  • ***
  • Posts: 211
Re: Insomnia My Old Friend
« Reply #64 on: May 28, 2013, 03:30:31 PM »
Sonic,
I am about to do the progesterone cream, I am day 14 today. I put it off for a while, but I want to see if it helps my sleep and other issues. Its worth a try...hormone imbalances can get so many things off balance, it just so complex...will report after 14 days if it helps. The trazodone has been mixed so far, so hoping something else will work better...
Focal lymphocytic sialadenitis less than 1 focus, Dry everything, Neuro symptoms, Muscle weakness, Fasciclations, High inflammatory CRP,Tremor,Balance issues,Dizziness.
Take vit-D3, fish omegas, calcium, magnesium w/B6, B12, Restasis, Systane Drops, Seronegative